Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2009

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | H | I | M | R | S | Z
Number of items: 8.


Chin, Angelina Yan Mui (2009) On D-maximal groups. Rendiconti del Seminario Matematico, 67 (1). pp. 109-115. ISSN 0373-1243,


Hussin, A.G. and Mohamed, I.B. (2009) Efficient approximation for the von mises concentration parameter. In: International Conference on Modeling, Simulation and Applied Optimization, 20-22 Jan 2009, American University of Sharjah, UAE. (Submitted)


Ibrahim, S. and Hashim Ali, S.A. and Mohamed, N.S. (2009) Characterization of PVDF-HFP-LiCF3S03-Zr02 nanocomposite polymer electrolyte systems. In: International Conference on Functionalized and Sensing Materials, 07-09 Dec 2009, Bangkok, Thailand. (Submitted)


Md. Shariff, N.S. and Baharumshah, A.Z. (2009) Robust cross sectional dependence test in panel regression model. In: International Conference on Robust Statistics, 14-19 Jun 2009, Parma, Italy. (Submitted)

Mohamad, N. and Said, F. (2009) Assessing the performance of university departments using data envelopment analysis. In: International Conference on Mathematics, Statistics and Their Applications, 9-11 June 2009, Sumatera, Indonesia. (Submitted)


Rijal, O.M. and Iqbal, M. and Yunus, A. and Noor, N.M. (2009) Some critical remarks on the initial detection of lung ailments using clinical data and chest radiography. In: 13th WSEAS International Conference on Computers, JUL 23-25, 2009 , Rhodes, GREECE.


Sharaai, Amir Hamzah and Mahmood, Noor Zalina and Sulaiman, Abdul Halim (2009) Life cycle impact assessment (LCIA) of potable water treatment process in malaysia: Comparison between dissolved air flotation (DAF) and ultrafiltration (UF) technology. Australian Journal of Basic and Applied Sciences, 3 (4). pp. 3625-3632. ISSN 1991-8178,


Zaharim, Azami and Rajali, Rafizah and Atok, Raden Mohamad and Mohamed, Ibrahim and Jafar, Khamisah (2009) A simulation study of additive outlier in ARMA (1, 1) model. International Journal of Mathematical Models and Methods in Applied Sciences, 3 (2). pp. 162-169. ISSN 1998-0140,

This list was generated on Sat Jul 2 13:07:59 2022 +08.